# SDR IPXA2021080432426

- Difficulty date: July 16, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 22,842 hours, 14,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413320400
- Condition: Corroded
- Location: Frms 20-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGCLS ADAPTER AT FR 20 - FR 22 Y2244 UNDERNEITH FLOOR PANEL 231MJ IS HEAVILY CORRODED. LENGTH OF CORROSION  L=1.4" BY DEPTH= .120". FOUND CLS ADAPTOR TRACK TO BE OUT OF LIMITS IAW SRM 53-10-15-101 FIG 006.REMOVED CORRODED CLS ADAPTOR TRACK AND INSTALLED REPLACEMENT CLS ADAPTOR TRACK IAW SRM 51-74-10
